Jump to content

Recommended Posts

Hi,

     My 1st post, I know one size doesn't fit all, but I am trying to withdraw from daily use of 7mls of serepax per day. I am 3 weeks in, some rough moments still daily. Does anyone have any thoughts please on how long it takes until it gets easier please.

Thanks.

Share this post


Link to post
Share on other sites

Welcome new friend to our forum.

I can't comment on the antidepressant drug since I never used them.

I hope you will find the support you need on our forum.

Our goal here is to not leave anyone behind in their depression cave.

We are here to help each other as best we can.

Oscar

Share this post


Link to post
Share on other sites

Thanks, I made it to 3 weeks with none, but couldn't continue, it got the better of me. Doc said I did well, and to re look at it as a cutting right back on usage project, rather than completely stopping mission, which made sense. I started on them as a take one when required scenario, but when required became every day. 😥😥

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...